# SDR ZZDA20110830001

- Difficulty date: August 30, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME CORRODED. ACCOMPLISHED DOOR FRAME SPLICE REPAIR PER SRM 53-20-15.
